Translator Disclaimer
2018 A characterization of quaternionic Kleinian groups in dimension $2$ with complex trace fields
Sungwoon Kim, Joonhyung Kim
Algebr. Geom. Topol. 18(2): 957-974 (2018). DOI: 10.2140/agt.2018.18.957

Abstract

Let G be a nonelementary discrete subgroup of Sp ( 2 , 1 ) . We show that if the sum of diagonal entries of each element of G is a complex number, then G is conjugate to a subgroup of U ( 2 , 1 ) .

Citation

Download Citation

Sungwoon Kim. Joonhyung Kim. "A characterization of quaternionic Kleinian groups in dimension $2$ with complex trace fields." Algebr. Geom. Topol. 18 (2) 957 - 974, 2018. https://doi.org/10.2140/agt.2018.18.957

Information

Received: 19 January 2017; Revised: 30 August 2017; Accepted: 17 September 2017; Published: 2018
First available in Project Euclid: 22 March 2018

zbMATH: 06859610
MathSciNet: MR3773744
Digital Object Identifier: 10.2140/agt.2018.18.957

Subjects:
Primary: 22E40, 30F40, 57S30

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 2 • 2018
MSP
Back to Top